Doctor insights on:
Testosterone Injection Sore
Started testosterone shots. Is there anything I can do to reduce soreness after the shot? It hurts pretty bad and lasts a few days.
Testosterone: It is not common for patients to continue to have pain from testosterone injections. Who is giving the injection? Where is the injection going? Should be your buttocks. How often is the injection given? Most often it is 200 mg every two weeks. You might be better off with 100 mg every week. ...Read more
Sore nipples af 5d late sometime discharge milky watery cloudy on n off backache i found my testosterone 58 is tht the reason af late never miss my af?
AF: What the heck is af? If you need help at least you can write in plain english! ...Read more
Depends: Testosterone replacement for men can help with fatigue, energy, muscle mass, memory and focus as well as depression. It can come as gels, creams, injections and compounded pills/creams. The level of testosterone, your response to meds and your compliance will affect what is the right medication for you. Speak with your physician. ...Read moreSee 1 more doctor answer
Cheapest, if needed: Testosterone supplementation should only be considered & offered to those w/demonstrated need, eg hypogonadism, when followed closely by prescriber familiar w/potential side effects. Weekly injections are least expensive manner of replacement but can hurt. Daily creams/gels/patches are easier but more expensive. Choose what's best for you. Remember, goal is clinical benefit, not some lab result. ...Read moreSee 1 more doctor answer
Testosterone: Please explain why you need a testosterone shot! Healthy 26 year old women should be generating enough testosterone without adding more. Unless your Gynecologist has found that your testosterone is low there is absolutely no indication for this. "Too much of a good thing" is not good for anybody. ...Read more
I'm starting testosterone self injections. Is there a danger of hitting my femur with the needle? Any suggestions
Not likely: Unless you are really thin or the needle is very large or long you will not likely hit your femur. More alarming is the fact that your have an enlarged prostate and using testosterone can sometimes complicate this. If you have not done so you should check with your pcp. ...Read moreSee 1 more doctor answer
I've been diagnosed with low testosterone. I was given an injection and some testosterone pills to take for 6 weeks. When will I see results?
Depends . . .: So you were diagnosed w/low T. What symptoms are you trying to resolve or results do you want to achieve? Did doc figure out why T is low aside from confirming such? Did doc explain risk of infertility? Heart attack? Stroke? Change in mood for worse? Acne? Hair loss? Gynecomastia? Prostate issues? Tremendous risk for liver disease from T pills (that's old school - shouldn't be used). 19yo is young ...Read more
Got prescribed testosterone injections to replace my androgel 1%. How long after my last pack of androgel I have to wait before starting injections ?
My testosterone level is 128. Doc has asked me to get injection of testosterone. How to remediate this condition? How to improve it. Do i need meds ?
Can a biological female who identifies as male produce male pheromones from testosterone injections or another way? I'm ftm and want girls to like me
No: Haven't heard of that happening in real life to humans. ...Read more
My body stopped making testosterone. Is there any treatment aside from the testosterone therapy like injection etc? Erection is soft & don't feel sex
Hypogonadism: Our body at age 26 does not stop making testosterone without a good reason. You need to have your morning testosterone level checked, along with thyroid panel and liver enzymes. Most ED at your age group ususally is pyschogenic cause, but hormonal etiology and mechanical sources must be ruled out. ...Read more
75 year old male, been taking testosterone injections for about 5 years, how do I stop taking shots and will I start manufacturing testosterone again ?
Testosterone: Do not know enough about you to make recommendations. Must discuss with your Dr. ...Read more
My t level has been tested in the low 100s and it has been reccomended that i take injections. How common are the side effects associated with testosterone theropy?
Uncommon: Side effects from testosterone therapy are not common if it is not over replaced. Before treatment, ideally, the t level should be checked ~ 8am and a free t level should be obtained by a reliable lab. If the total t level is > 100 it is usually not due to a serious anatomic problem in the area of the pituitary. Injections, gels, or patches are available. Injections can lead to 'ups and downs'. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Testosterone injections
- Testosterone injection
- Testosterone injections the cause of uti
- Ask a doctor a question free online
- Side effect of testosterone injection
- How is a testosterone injection given?
- Testosterone injection risks
- Testosterone intramuscular injection
- Talk to a pharmacologist online for free